# SDR ZZDA2009004

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J06228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER CARGO DOOR JAMB CORRODED.  INSTALLED AFT CARGO DOOR JAMB PAN SPLICE REPAIR PER SRM 53-20-15 P 201.
